About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 167530, 5 pages
http://dx.doi.org/10.1155/2013/167530
Research Article

Fixed Points of -Type Quasi-Contractions on Graphs

1Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran
2Department of Mathematics, Azarbaijan Shahid Madani University, Azarshahr, Tabriz, Iran
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21859, Saudi Arabia

Received 3 August 2013; Accepted 2 October 2013

Academic Editor: S. Romaguera

Copyright © 2013 R. H. Haghi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Recently, fixed point theory on graphs has been considered by many authors. In this paper, by combining some ideas in some published papers and introducing -type quasi-contractions, we give some fixed point results for -type quasi-contractions on graphs. The results improve some old results in the literature.